TOLOZA Julio Hugo
Jacobi matrices with rapidly growing weights having only discrete spectrum
LUIS O. SILVA; JULIO H. TOLOZA
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Lugar: San Diego; Año: 2007 vol. 328 p. 1087 - 1087
We establish sufficient conditions for self-adjointness on a class of unbounded Jacobi operators defined by matrices with main diagonal sequence of very slow growth and rapidly growing off-diagonal entries. With some additional assumptions, we also prove that these operators have only discrete spectrum.